# SDR USAA2012080600034

- Difficulty date: August 5, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 60,900 hours, 40,650 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C263207
- Part serial: 1021
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q2 CHECK - LEFT OUTBOARD MID FLAP LOWER SKIN CRACKED 60 INCHES INBOARD OF OUTBOARD END AT TRAILING EDGE.  REMOVED AND REPLACED MID FLAP IAW B737 AMM 27-51-34-004 AND 404.
